# SDR SWAA991460

- Difficulty date: September 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N305SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22945
- Engine: Ge CFM56*
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Fuel Oil Cooler
- Part number: 692023002
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY WHEN NR 1 ENG OIL TEMP LIGHT ILLUMINATED WITH ENGINE RETARDED TO IDLE.  REMOVED AND REPLACED NR 1 ENG FUEL OIL HEAT EXCHANGER PER MM.
